# SDR CA030708006

- Difficulty date: January 20, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Bag JETSTM3212
- Aircraft time: 11,973 hours
- Engine: Garrtt TPE33110UG
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 31081642
- Condition: Failed
- Location: Engine
- Part time: 11,453 hours, 12,666 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENG SUSPECT INTERNAL VIBRATION. SOURCE OF VIBRATION WAS 6, BROKEN BY STRESS RUPTURE, P/N 3101512-6 BLADES ON FIRST STAGE T-WHEEL ASSY.   P/N 3101512-6 BLADES ARE NO LONGER BEING INSTALLED.  IT IS NOTED THAT 6 P/N 3101512-6 BLADES WERE REPLACED DURING A PROP STRIKE INSP AT ENGINE TSO 166:09.  P/N 3108125-1 BLADES ARE BLADES THAT ARE INSTALLED NOW.  DOWNSTREAM IMPACT DAMAGE CAUSED BY BROKEN BLADES EXITING ENGINE VIA GAS PATH AND SUBSEQUENT VIBRATION RELATED DAMAGES ARE MAJOR EXPENSE IN THIS REPAIR. A HOT SECTION AND GEARBOX INSP CAN BE SIGNED OFF WITH THIS REPAIR. ENGINE WILL REQUIRE TEST CELL RUNS FOR RECOMPENSATION, VIBRATION SURVEY, TORQUE CALIBRATION, LEAK AND FUNCTION CHECKS.
